# SDR EIA990055

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1480
- Part time: 97,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C-CHECK, DURING ACCOMP OF EO 53-747-1513-98B AND SB 747-53A2390 PLAN B, BS 1480 BULKHEAD INSPECTION MOD, LEFT SIDE (3 EACH) FASTENER HOLES FOUND CRACKED, NR 23 AND NR 25 IN WEB SPLICE PLATE AND NR 6 LONGERON EXTENSION FITTING, NRC 7193-7195, 7185 AND 7332.  ALL HOLES CLEANED AND CLEARED WITHIN SB LIMITS.  (M)
